Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 170, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 19, 2010, 3:30 PM EDT for Carroll County, Coweta County, Heard County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2010, 3:30 PM EDT (19:30 UTC)
- Expired
- Jun 19, 2010, 4:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Carroll County, GA, Coweta County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:45 PM EDT | TSTM WND DMG | 2 Se Carrollton, GA | CARROLL COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF 2 DOWNED TREES AFFECTING POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
474
WUUS52 KFFC 191930
SVRFFC
GAC045-077-149-192015-
/O.NEW.KFFC.SV.W.0170.100619T1930Z-100619T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHWEST GEORGIA
WESTERN COWETA COUNTY IN WEST CENTRAL GEORGIA
HEARD COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 415 PM EDT
* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG FROM CARROLLTON TO ROOPVILLE TO BOWDON...MOVING
SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRANKLIN...CENTRALHATCHEE...EPHESUS AND WHITESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3360 8517 3366 8508 3358 8494 3325 8478
3323 8525 3329 8528 3360 8533
TIME...MOT...LOC 1930Z 314DEG 4KT 3361 8508 3343 8504
3350 8525
$$1 follow-up statement
096
WWUS52 KFFC 191935
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT SAT JUN 19 2010
GAC045-077-149-192015-
/O.CON.KFFC.SV.W.0170.000000T0000Z-100619T2015Z/
HEARD GA-COWETA GA-CARROLL GA-
335 PM EDT SAT JUN 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHERN CARROLL...WESTERN COWETA AND HEARD COUNTIES...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CARROLLTON TO PLANT WANSLEY TO
BLACKJACK MOUNTAIN...MOVING SOUTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POWERS
CROSSROADS...HANDY...PLANT YATES...TEXAS...FROLONA...ROOSTERVILLE...
FRANKLIN...CENTRALHATCHEE...EPHESUS...SEATON LAKE...LOWELL...CLEM AND
WHITESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3360 8517 3366 8508 3358 8494 3325 8478
3323 8525 3329 8528 3360 8533
TIME...MOT...LOC 1936Z 333DEG 4KT 3358 8509 3340 8505
3347 8526
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:25 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 19, 3:25 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT SAT JUN 19 2010 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SEVERE THUNDERSTORM WATCH REMAINS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA UNTIL THIS EVENING AS A RESULT OF ROBUST CONVECTION MOVING SOUTHEASTWARD THROUGH THE N CWA...ASSOCIATED WITH A WEAK BOUNDARY IN ACROSS KY/TN. DEVELOPMENT BEHIND THE SEMI-ORGANIZED ACTIVITY IS NOT EXPECTED AT THIS TIME...SO AS TSTMS PROGRESS SOUTHWARD AND/OR DIMINISH...COUNTIES SHOULD BE CLEARED. ALTHOUGH BEST MODELED INSTABILITIES ARE EXPECTED TO REMAIN OVER MS AND AL...MODERATE INSTABILITY DOES EXIST ACROSS THE CWA...WITH CAPES APPROACHING 2000 J/KG IN SOME AREAS. ALTHOUGH A LOW SHEAR ENVIRONMENT IS GENERALLY ASSOCIATED WITH PULSE TYPE ACTIVITY...THE NATURE OF THESE STORMS ARE MORE MULTICELLULAR WITH A GREATER CHANCE FOR DAMAGING WINDS. MODELS IN AGREEMENT WITH THE CURRENT TSTM ACTIVITY DIMINISHING IN THE OVERNIGHT HOURS...BUT HAVE CONTINUED WITH SLIGHT CHANCE POPS THROUGH 06Z FOR CONSISTENCY WITH THE SVR TSTM WATCH. HIGH PRESSURE RIDGE ALOFT MAINTAINS CONTROL OF THE SOUTHERN US THROUGH THE WEEKEND AS DISTURBANCES PASS TO OUR NORTH AROUND THE RIDGE. WITH THE PREVIOUSLY MENTIONED WEAK BOUNDARY SETTLING OVER THE NORTHERN CWA...THE COMBINATION OF AMPLE MOISTURE ACROSS S GA AND THE POSITION OF THE BOUNDARY KEEPS BETTER CHANCES FOR DIURNAL CONVECTION ACROSS THE SOUTH AND CENTRAL THROUGH MONDAY. MODEL GUIDANCE STILL SEEMS A LITTLE HIGH ON AFTERNOON HIGH TEMPS...AND WITH THE MET AND MAV/MET BLEND SHOWING THE MOST SKILL OVER THE LAST FEW DAYS...HAVE TENDED TOWARDS THE SLIGHTLY COOLER TEMPS. HIGHS STILL EXPECTED IN THE 90S THROUGH THE PERIOD...WITH LOW BORDERING THE UPPER 60S AND LOW 70S. .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE RIDGE ALOFT CONTINUES TO PERSIST OVER THE SOUTHEAST THROUGH THE LONG TERM...KEEPING OHIO VALLEY SHORT WAVES AT BAY. THE WEEKENDS WEAK BOUNDARY ACROSS THE CWA DIMINISHES BY EARLY WEEK AS ASSOCIATED LOW PRESSURE OVER NEW ENGLAND MOVES EASTWARD OVER THE ATLANTIC. WITH NO SIGNIFICANT CHANGES IN THE AIR MASS...WARM TEMPERATURES AND DIURNAL CONVECTION ACTIVITY STILL SEEM APPROPRIATE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 69 95 70 / 20 20 10 10 10 ATLANTA 73 95 73 94 74 / 20 20 10 20 10 BLAIRSVILLE 66 90 65 91 65 / 20 20 10 10 10 CARTERSVILLE 67 95 67 94 68 / 20 20 10 10 10 COLUMBUS 73 96 73 95 74 / 20 20 10 20 10 GAINESVILLE 71 93 71 94 72 / 20 20 10 10 10 MACON 71 97 72 96 71 / 30 20 10 20 10 ROME 67 95 68 95 69 / 20 20 10 10 10 PEACHTREE CITY 66 93 66 93 68 / 20 20 10 20 10 VIDALIA 74 95 75 94 74 / 30 30 10 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DAWSON...DEKALB...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN... MADISON...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...TROUP...UNION...WHITE...WHITFIELD. && 31
Hazardous weather outlook, Jun 19, 11:25 AM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT SAT JUN 19 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1125 AM EDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM. .DISCUSSION... THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH AND CENTRAL GEORGIA WILL AID THUNDERSTORM DEVELOPMENT ALONG THE REMNANTS OF A MESOSCALE CONVECTIVE SYSTEM WHICH WILL PUSH THROUGH THE FORECAST AREA THROUGH THIS AFTERNOON. CAPE IS EXPECTED TO BE IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 19, 2:47 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 247 PM EDT SAT JUN 19 2010 GAZ031-032-191915- 247 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN PAULDING AND COBB COUNTIES UNTIL 315 PM EDT... AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ACWORTH TO 8 MILES NORTHWEST OF BURNT HICKORY RIDGE...MOVING SOUTH AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PAULDING AND COBB COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OAK GROVE...ACWORTH...KENNESAW STATE UNIVERSITY...KENNESAW...CROSS ROADS...BURNT HICKORY RIDGE... BRASWELL...DUE WEST...NEW HOPE...LOST MOUNTAIN PARK...JIM R MILLER PARK...POWDER SPRINGS...MARIETTA...HIRAM AND DALLAS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 19, 3:04 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 304 PM EDT SAT JUN 19 2010 GAZ041-191930- 304 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN HARALSON COUNTY UNTIL 330 PM EDT... AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF TALLAPOOSA...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WESTERN HARALSON COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALLAPOOSA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 19, 3:16 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT SAT JUN 19 2010 GAZ067-078-079-191945- 316 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN HARRIS...TALBOT AND MERIWETHER COUNTIES UNTIL 345 PM EDT... AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DURAND...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HARRIS...TALBOT AND MERIWETHER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PINE MOUNTAIN-CALLAWAY GARDENS...RALEIGH...HARRIS CITY...DURAND...WARM SPRINGS...F.D. ROOSEVELT STATE PARK...MANCHESTER...FLINT HILL...PINE MOUNTAIN VALLEY...SHILOH...OLIVE BRANCH...BAUGHVILLE...WOODLAND...TALBOTTON AND ELLERSLIE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 19, 3:17 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL ACWORTH 34.07N 84.68W
06/19/2010 M1.75 INCH COBB GA PUBLIC
&&
JDWLocal storm report, Jun 19, 3:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG ACWORTH 34.07N 84.68W
06/19/2010 COBB GA PUBLIC
2 TREES DOWN AND LARGE LIMBS
&&
JDWSpecial weather statement, Jun 19, 3:22 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT SAT JUN 19 2010 GAZ042-191945- 322 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN CARROLL COUNTY UNTIL 345 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BOWDON...MOVING SOUTHEAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CARROLL COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNT ZION...JOHN TANNER STATE PARK... BOWDON...BLACKJACK MOUNTAIN...CARROLLTON...TYUS...ROOPVILLE...SEATON LAKE...LOWELL...CLEM AND WHITESBURG. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 53 min |
| Jun 19, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 51 min |
| Jun 19, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 46 min |
| Jun 19, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 49 min |
| Jun 19, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 42 min |
| Jun 19, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 39 min |
| Jun 19, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.